# SDR IPXA2023051693242

- Difficulty date: May 16, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 24,943 hours, 15,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEMER EXT LT PANEL ABOVE CREW ENTRY DOOR IS FALLING OFF.RESECURED EMERGENCY EXIT LT PANEL IN REF TO AMM 33-50-00.
